HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 22 no. 1-2 >

On Riemannian Manifolds Satisfying the Condition R(X Y)R=O

Files in This Item:
JFS_HU_v22n1_2-1.pdf203.07 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/58113

Title: On Riemannian Manifolds Satisfying the Condition R(X Y)R=O
Authors: Fujimura, Shigeyoshi Browse this author
Issue Date: 1972
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 22
Issue: 1-2
Start Page: 1
End Page: 8
Type: bulletin (article)
URI: http://hdl.handle.net/2115/58113
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 22 no. 1-2

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University